Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I had botox injection in the muscle under my right

I had botox injection in the muscle under my right eye on September 5th because I was having pulsing in the right eye. Doctor stated it was due to muscle under eye contracting and injected with botox. 3 days later my vision was worse and now the right side of my face is partially frozen....drooping lip, thick tongue making it difficult to speak at times. When I told doctor of this, he stated he has never had a problem with botox after being in practice for over 25 years. I went back to him for evaluation and he did admit to a misdiagnoses and I am now diagnosed with Superior Oblique Myokymia. He prescribed Timolol Maleate eye drops which are helping the pulsing vision. My question: he states the botox will take 2-3 mos before the effects are gone. Is this correct and do I have to worry about my face being frozen permanently??
Tue, 6 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi...I have been receiving Botox injections for severe migraines ( 18-21 a mth ) for 2 yrs now. For the last 10 months or so my hairdresser has voiced concern over severe hair loss. The loss of hair coincides with the injection sites ( above my right eyebrow is where all my migraines start ) the neurologist has me crinkle my forehead and puts 2 needles above that eyebrow to start. Then he starts above my right ear, along the hairline up over the top of my head at the hairline to just over my left ear. Then he goes to the back of the right ear moving over to the muscles that hold your head up, and goes down into my neck and the top part of my shoulders. He then does the same thing on the other side of my head. The relief I have experienced from these injections is life changing but....all of the hair thinning and loss is happening right along the hair line where the injections are taking place. I receive these injections every 3 mths and the thinning is getting worse each time. Can you please tell me honestly if the Botox could be the culprit. I have no other issues. Any help you can give me would be greatly appreciated. Sincerely, Joanne

doctor1 MD

I had Botox injections in my right foot yesterday as a treatment for dystonia. Now tonight I’m having pain in my neck and the area directly behind and under my collarbones in the back. I’m at the point where I can almost not move my head side to side or up at all. Should I be concerned, or is this a normal side effect?

doctor1 MD

Hi, I had an anal skin tag removed yesterday and botox injected into my inner sphincter muscle under general anaesthetic. last night when I got up and sat on the toilet I experiences sharp pins and needles type feelings down my right leg and now today I have an area of numbess on the inside of my right leg from my knee to mid thigh, is this something I should be worried about or will it go away by itself? I m 25 and female, 171cm, 79kg

Loading Online Doctors....